Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2017, Article ID 6494390, 13 pages
https://doi.org/10.1155/2017/6494390
Research Article

Fast Parabola Detection Using Estimation of Distribution Algorithms

1Division de Ingenierias, Campus Irapuato-Salamanca (DICIS), Universidad de Guanajuato, Carr. Salamanca-Valle Km 3.5+1.8, Palo Blanco, 36885 Salamanca, GTO, Mexico
2CONACYT, Centro de Investigacion en Matematicas (CIMAT), A.C., Jalisco S/N, Col. Valenciana, 36000 Guanajuato, GTO, Mexico
3CONACYT, Centro de Investigacion en Matematicas (CIMAT), A.C., Fray Bartolome de las Casas 314, Barrio La Estacion, 20259 Aguascalientes, AGS, Mexico

Correspondence should be addressed to Juan Gabriel Avina-Cervantes; xm.otgu@aniva

Received 24 September 2016; Revised 4 January 2017; Accepted 15 January 2017; Published 21 February 2017

Academic Editor: Amparo Alonso-Betanzos

Copyright © 2017 Jose de Jesus Guerrero-Turrubiates et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jose de Jesus Guerrero-Turrubiates, Ivan Cruz-Aceves, Sergio Ledesma, et al., “Fast Parabola Detection Using Estimation of Distribution Algorithms,” Computational and Mathematical Methods in Medicine, vol. 2017, Article ID 6494390, 13 pages, 2017. https://doi.org/10.1155/2017/6494390.